# SDR LR7A08016

- Difficulty date: January 15, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,319 hours, 25,151 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, PER JOB CARD HB5302, FOUND CABIN BULKHEAD WEB CRACKED AT FS 880, WL200, RBL66.  REPAIR ACCOMPLISHED IAW SMP583 FIG 51-140-17.
